MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the 3d visualization unit tower was setup and had no image to the slave monitor.The issue was found at the beginning of a procedure.The case was moved to a different room, when they could not get the monitor to work.However, the technician was able to get it working again by selecting the correct video settings before the next planned procedure for the room.There were no reports of patient harm.
 
Additional Manufacturer Narrative
While speaking with the olympus technical assistance center (tac), the customer reported that the 3d visualization unit was set up and had no image to the slave monitor.Through troubleshooting, tac recommended the cabling guide and helped the customer set up the 3d tower.The customer was using serial digital interface (sdi) in for master/slave setup and sdi out of the 3dv to the lmd-310st monitor.Tac noticed the input selected was not correct; once the customer selected the correct input the main monitor produced an image, the secondary monitor still did not have an image.The tac informed the customer that the possible cause is the boom wiring because when an external sdi was connected to the monitor, it got an image.The issue was resolved, and the device is not expected to be returned.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to user having the wrong settings and cable failure.Olympus will continue to monitor field performance for this device.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17390156
Report Number3002808148-2023-07460
Device Sequence Number15697801
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LMD-310ST
Patient SexUnknown